# SDR UPS98826156

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1861 TO 1873 AT STR 2R THE DOUBLER EXTENDING UNDER THE LONGERON HAS CORROSION.  REPAIRED THE AREA IAW 8110-3 APPROVED DHC SK 813-380.
